Posted by: Peter | 2011-07-18


I tested HIV negative in January. I recently go flu after I came from the gym I took a called showewer. Then I caught a flu. My troat wa sore and I went to a doctor he gave me some tables but still ,then I took a traditional Zulu muthi, after 2days my legs and arms swell. during the flu I also I had a headch. And now if I go to the bush where ever the grass touch the body swell. If I expose my self to the cold my arms and legs swell and itch alot if I make a mistake and scrach more and more swell come. On my neck I have two none itching swell glads and now I dont know what is happening with my body. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The swelling of your body and subsequent hyper sensitivity of the skin, can be due to the traditional muthi that you ingested. I suggest that you consult your doctor for a full examination and blood tests, to determine the reason for your symptoms. In the interim, I suggest that you treat some of your symptoms, especially the reaction to grass with an anti-histamine, like Lorano tablets (available over the counter at pharmacies).


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.